# SDR A6WA201744925

- Difficulty date: April 17, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 31,817 hours, 30,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31527221
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL CORRODED
